If you take nystatin and diflucan and don't have candida

Home The Candida Forum Candida Questions If you take nystatin and diflucan and don't have candida

This topic contains 7 replies, has 4 voices, and was last updated by  CThomas 4 years, 10 months ago.

Viewing 8 posts - 1 through 8 (of 8 total)
  • Author
    Posts
  • #118577

    allstars8
    Member
    Topics: 4
    Replies: 8

    Will it make you sick, or will you just feel nothing?

    #118588

    CThomas
    Member
    Topics: 0
    Replies: 5

    Why would you take either if not to kill of the yeast cells in your body?

    Diflucan & Nystatin are both anti fungal medication. Nystatin is used to treat & kill off the yeast cells situated in the digestive tract. Diflucan stops the growth of yeast cells dead.

    Some of the symptoms you may experience from taking these medication are; dizziness, depression, anxiousness, loss of concentration.

    Both medication have been known to improve the symptoms of autism in children, but i don’t know why you would take this medication if not for yeast.

    Claire

    #118589

    allstars8
    Member
    Topics: 4
    Replies: 8

    Because i am not 100 percent sure i have a yeast problem. I am pretty certain, but just wondered if i was wrong if it would make me really sick

    #118591

    Floggi
    Member
    Topics: 1
    Replies: 425


    Like any medication, Nystatin and Diflucan have side effects.

    Normally, the benefits (in this case: killing candida) outweigh the side effects by a lot. Which means that you have lots of benefits, and (in general) relatively few side effects.

    If you do not have candida overgrowth, you will of course not experience any benefits. But the side effects remain. So in that case your net effect will be negative.

    I think that in general, the side effects are mild. You won’t be very sick, unless you belong to the minority of persons who exhibit a severe reaction to one of these medications.

    I realize that this is not a definitive answer – but then, a definitive answer cannot be given, because everybody is different, and everybody reacts differently to medication. So all I can say is some generic words:

    • If you really have candida overgrowth AND if you belong to the majority of people who experience only slight side effects, the benefits are far greater than the side effects.
    • If you really have candida overgrowth AND if you belong to the minority of people who experience a severe reaction to this medication, you will kill the candida, but at the cost of severe sickness or other stress to your body.
    • If you have no candida overgrowth AND if you belong to the majority of people who experience only slight side effects, you will have no benefits, but you will either feel nothing or have only few complaints like a little diarrhea of a slight headache.
    • If you have no candida overgrowth AND if you belong to the minority of people who experience a severe reaction to this medication, you will have no benefits, and you will experience severe adverse reactions like lasting diarrhea, heart problems, nausea, or whatever.

    My personal choice would be never to just “try” medication, but instead only use medication if I’m sure I suffer from something that the medication is supposed to cure. In this case: if I were unsure about having candida, I would not just “try out” Nystatin and/or Diflucan. I’d rather make sure I really had candida before trying to combat it.

    #118592

    allstars8
    Member
    Topics: 4
    Replies: 8

    I did have overgrowth come back in my stool. Not sure if this is enough to make a candida issue diagnosis

    #118600

    AngelaL
    Participant
    Topics: 15
    Replies: 55

    allstars8;57113 wrote: I did have overgrowth come back in my stool. Not sure if this is enough to make a candida issue diagnosis

    Why don’t you stick to natural antifungals and probiotics and see how you get on with that? My personal philosophy is to avoid anything generated by modern medicine as much as is possible…

    #118602

    Floggi
    Member
    Topics: 1
    Replies: 425


    Nystatin is a natural antifungal.

    Still, it does have adverse side effects. Just like any other natural remedy. The most potent poison is a natural poison…

    I’d advise to use the best medication available. In some cases, that would be natural medication. In other cases, it would be pharmaceutical medication. I really cannot care. I want something that has the best balance between positive effects (a cure) and negative side effects.

    Whether my medication is natural or pharmaceutical is as unimportant as the color and shape of the tablets.

    #118603

    CThomas
    Member
    Topics: 0
    Replies: 5

    Well, many experience symptoms mentioned above from the ‘dying-off effect’ of the infection & just as many suffer side-effects even when taking the medication for the infection, so i would not recommend taking it if you don’t have an infection.

    Claire

Viewing 8 posts - 1 through 8 (of 8 total)

The topic ‘If you take nystatin and diflucan and don't have candida’ is closed to new replies.